# SDR REXA2020042300521

- Difficulty date: March 2, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67035550007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON CHANNEL OF AFT CARGO DOOR SURROUND STRUCTURE. (CCT)
"CHANNEL OF AFT CARGO DOOR SURROUND STRUCTURE WAS REPLACED PER CRJ-900
SRM 51-41-02-001-001-A01."
